# SDR SWAA2022021076535

- Difficulty date: March 2, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 66,240 hours, 38,645 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB. FWD UPPER SLIDER IS CRACKED / R&R RH HORIZONTAL STAB. FWD UPPER SLIDER REF AMM 53-31-31.
